Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakly wandering sets and invariant measures


Authors: Arshag B. Hajian and Shizuo Kakutani
Journal: Trans. Amer. Math. Soc. 110 (1964), 136-151
MSC: Primary 28.75
DOI: https://doi.org/10.1090/S0002-9947-1964-0154961-1
MathSciNet review: 0154961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, Sur les mesures invariantes, C. R. Acad. Sci. Paris 240 (1955), 1960-1962. MR 0069257 (16:1008b)
  • [2] Y. N. Dowker, On measurable transformations in finite measure spaces, Ann. of Math. (2) 62 (1955), 504-516. MR 0072929 (17:353a)
  • [3] -, Sur les applications mésurables, C. R. Acad. Sci. Paris 242 (1956), 329-331. MR 0074486 (17:593i)
  • [4] E. Hopf, Theory of measures and invariant integrals, Trans. Amer. Math. Soc. 34 (1932), 373-393. MR 1501643

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.75

Retrieve articles in all journals with MSC: 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0154961-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society